# SDR IPXA2018072331913

- Difficulty date: June 29, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rail
- Part number: AWE9518504
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO COMP RT OVERHEAD STOWAGE SIDE RAIL BETWEEN STA 1715 TO 1841 IS CRACKED. REPAIRED CRACKED MAIN CARGO RT OVERHEAD SIDERAIL BETWEEN STA 1715 TO 1841 IAW EA 011-2511-01-A7351 REV I/R AND EO MD11-2550-69227-A. (MINOR)
